Pham Viet Hung


Doctor

Department of Probability and Mathematical Statistics
Research interests: Stochastic processes, stochastic analysis, random polynomial


Address
Office: Room 106, Building A5
Tel: 84 024 37563474 / 106
Email: pgviethung@gmail.com

Born in Thai Binh, Vietnam in 1987
Education and academic degrees:

  • Bachelor: 2008, Hanoi National University of Education, Vietnam
  • Master: 2010, Paul Sabatier University, Toulouse, France
  • PhD: 2013, Paul Sabatier University, Toulouse, France

Positions:

Research areas: Stochastic processes, stochastic analysis, random polynomial

 

 PUBLICATIONS

 

List Publications in MathSciNet

List of recent publications
1Can Van Hao, Pham Viet Hung, Manh Hong Duong, Persistence probability of a random polynomial arising from evolution game theory, Journal of Applied Probability, 56 (2019), 870-890, SCI(-E), Scopus.
2Can Van Hao, Pham Viet Hung, Persistence probability of random Weyl polynomials, Journal of Statistical Physics, 176 (2019), 262-277, (SCI(-E), Scopus.
3 Jürgen Angst, Pham Viet Hung, Guillaume Poly, Universality of the nodal length of bivariate random trigonometric polynomials, Transactions of the American Mathematical Society 370 (2018), Pages 8331–8357, SCI(-E); Scopus .
4Can Van Hao, Pham Viet Hung, A Cramér type moderate deviation theorem for the critical Curie-Weiss model, Electronic Communications in Probability, 22 (2017), 12 pp, SCI(-E); Scopus.
5Pham Viet Hung, Quantitative Central Limit Theorems of Spherical Sojourn Times of Isotropic Gaussian Fields, Acta Mathematica Vietnamica, 42(2017), 637-651, (Scopus).
6 J-M. Azais, Pham Viet Hung, The asymptotic formula for the tail of the maximum of smooth Gaussian fields on non locally convex sets, Stochastic Processes and their Applications 126 (2016), 1385-1411.
7J-M. Azais, Pham Viet Hung, The record method for two and three dimensional parameters random fields, ALEA, Lat. Am. J. Probab. Math. Stat. 11 (1), 161-183 (2014).
8Pham Viet Hung, On the rate of convergence for central limit theorems of sojourn times of Gaussian fields, Stochastic Processes and their Applications 123 (2013), 2158-2174.